Find Friend(s)
Chat
CHAT ROOMS
KPOP Lounge

General

Police think Kim Joo Hyuk's accident might have been caused by a side effect of prescribed medication

By jennywill   22 days ago   105,822   8,431   43
kim-joo-hyuk

7

0

SHARES
  1. Google+

Police believe that medication might have been the cause of Kim Joo Hyuk's car accident.


An insider told DongA Ilbo that the actor had been taking medication 'A' once every day, and possessed a month's worth. He seems to have gotten it prescribed from a dermatologist, and it is used for skin conditions. However, side effects to the medicine include drowsiness, headaches, and fatigue. In severe cases, it can cause convulsions, dyskinesia, loss of directional sense, and severe shock.


SEE ALSO: Police release black box footage of Kim Joo Hyuk's fatal accident


His label had said that there was no medication he was taking regularly and that he had no health concerns. According to the label, Kim Joo Hyuk was scheduled to meet his manager at the hospital that prescribed him the medicine. It's also been confirmed that he called the hospital 2 hours before the accident. 


Kim Joo Hyuk's family has requested an investigation into the hospital. The hospital said, "Mr. Kim made an appointment for the day but did not come. He got his skin managed here but did not do anything else."


Results to his autopsy will be out in a week.

  1. Kim Joo Hyuk


TRENDING

GET AKP IN YOUR INBOX!

CONNECT WITH ALLKPOP

  1. Follow us on Instagram
  2. Subscribe on Youtube
  3. Follow us on Google+

BRAND PARTNERS

tee
tee
$35
bts
bts
$35
like
like
$18
vlak
vlak
$18